MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; BIFURCATED

ENDOLOGIX, INC. AFX; BIFURCATED
Model Number BA25-70/I16-30
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Codes Intimal Dissection (1333); Failure of Implant (1924)
Date of Event 04/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
It was reported the patient had a procedure on (b)(6) 2015 with a bifurcated device vela infrarenal and vela suprarenal aortic extension.Upon follow-up, computed tomography revealed that the patient had a leak and aneurysm growth.Patient is stable.
 
Additional Manufacturer Narrative
At the completion of the investigation, the clinical evaluation was able to confirm the reported event.There were no patient medical records available for review.A manufacturing or design issue has not been identified or suspected based on the evaluation of the reported event.The root cause of the reported event is unknown, there is not enough information to determine the root cause of the reported event.Limited patient records were available and the device was not returned for further evaluation.Potential contributing factors to the reported event include; patient anatomy.
 
Event or Problem Description
The physician was able to seal the endoleak by implanting a non-endologix stent on (b)(6) 2016.

Brand Name
AFX
Common Device Name
BIFURCATED
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5637423
Report Number2031527-2016-00197
Device Sequence Number477275
Product Code MIH
UDI-Device Identifier00818009010100
UDI-Public(01)00818009010100(17)170618
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
PO40002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2017
Device Model NumberBA25-70/I16-30
Device Lot Number1260699-009
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/07/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/06/2016
Supplement Report FDA Received Date07/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR